A representation of solution of the identification problem of the coefficients at second order operator in the multi-dimensional parabolic equations system

Тип публикации: статья из журнала

Год издания: 2014

Ключевые слова: Existence and uniqueness of the solution, Identification problem, Inverse problem, Method of weak approximation, System of equations in partial derivatives

Аннотация: An identification problem of the coefficients at differential operator of second order and sum of lowest terms in system of multidimensional parabolic equations with Cauchy data was studied in this article. The theorems of existence and uniqueness of the solution for direct and inverse problems have been proved. The method of weak approximation is used to the proof existence of solutions. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 7, Is. 1

Номера страниц: 100-111

ISSN журнала: 19971397

Авторы

  • Romanenko G.V. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny 79, Krasnoyarsk, 660041, Russian Federation)

Вхождение в базы данных

  • Scopus (цитирований 1)

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.